Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KHRESHEH

Suffering with Benzoyl perxide ...................DRYNESS...................

Heya everyone .............

So here's my story with acne .........

I had a moderate acne last two years ,so went to dermatologist :

1- ROACCUTANE 10mg

2- ISOTREXIN GEL

3- SAINT GERVAIS SOAP

4- SUPER FADE

I've been on accutane for about 6~7 months and my face was perfect then i stopped accutane because it's a HEALTH DESTRUCTIVE TREATMENT...

6 months after stopping accutane and the acne started to grow again and my face was bad

then went to another dermatologist :

1- Zadorin ( doxycycline )

2- Noreva zeniac zinc soap

3- Isotrexin

4- benzoyl peroxide 5%

now my face is very dry and i think it's the main benzoyl peroxide side effect

so what's your recommendation about the dryness ?

Share this post


Link to post
Share on other sites
Heya everyone .............

So here's my story with acne .........

I had a moderate acne last two years ,so went to dermatologist :

1- ROACCUTANE 10mg

2- ISOTREXIN GEL

3- SAINT GERVAIS SOAP

4- SUPER FADE

I've been on accutane for about 6~7 months and my face was perfect then i stopped accutane because it's a HEALTH DESTRUCTIVE TREATMENT...

6 months after stopping accutane and the acne started to grow again and my face was bad

then went to another dermatologist :

1- Zadorin ( doxycycline )

2- Noreva zeniac zinc soap

3- Isotrexin

4- benzoyl peroxide 5%

now my face is very dry and i think it's the main benzoyl peroxide side effect

so what's your recommendation about the dryness ?

How are you using the benzoyl perroxide with the Isotrexin? BP is actually a drying agent but in my own experience it's more drying if you use BP with a moisturizer. What I do now is just apply BP alone after washing my face at night before sleep without applying moisturizers. I apply moisturizers in the morning and this time no BP. It went well with my face. Isotrexin has Isotretinoin which can make your skin more sensitive, irritating and it will cause redness and it peels off the. I am using a product with a combination of tretinoin and hydroquinone (Maxi peel) but only once every 2 weeks. Hydroquinone is a bleaching agent which bleaches dark spots and blemishes. Peeling is caused by tretenoin or Isotretinoin which usually take 3days to 1week on first and 1 time use.

Try not to combine the two products and moiturize your face and don't combine it with BP. If you want to moisturize your face just moisturize your face. If you want to use BP just use only BP and if you want to use the Isotrexin just use it alone.

Try jojoba oil. Or a mixture of olive oil and sugar. Also take fish oil capsule supplements and drink a lot of water. I hope that helps. :)

Edited by HotAsian09

Share this post


Link to post
Share on other sites

I'm not using both of them but first i used Isotrexin and stopped it because i couldn't find it

so i'm using the benzoyl peroxide as an alternative

is there's any difference between fish oil and omega pills ?

And what you think about vitamin E lotion ?

Tnx very much for helping me‎ ‎

Share this post


Link to post
Share on other sites
I'm not using both of them but first i used Isotrexin and stopped it because i couldn't find it

so i'm using the benzoyl peroxide as an alternative

is there's any difference between fish oil and omega pills ?

And what you think about vitamin E lotion ?

Tnx very much for helping me‎ ‎

Omega3 is a fatty acids and can be found in various sources. The most common and popular source of omega 3 is from fish liver oils. Omega 3 is good for the heart, however fish oils are also good for the skin, nails and hair. I'm taking Seven Seas pure Cod Liver oil (4 Capsules a day).

Vit E lotion is also good for the skin. Vit E is one form of Anti-oxidant and experts have discovered that it has a lot of benefits when directly applied on the skin.

Share this post


Link to post
Share on other sites

I have a question .........

It's my first week of using BP 5%

and my skin is still peeling

what i mean by peeling is there's a brown layer on my face and when i rubbed it with a white tissue it peel on the tissue

and i use a very good moisturiser

so what you think about this ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×